# SDR HALA0600780

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 13,464 hours, 2,628 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Housing
- Condition: Leaking
- Location: Chip Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ANGLE GEARBOX CHIP DETECTOR HOUSING LEAKING NR 2 ENG.  REPLACED NR 2 ENG ANGLE GEAR BOX CHIP DETECTOR HOUSING PER AMM 79-21-10 LEAK CK GOOD.
